# SDR 3EJA809090122

- Difficulty date: September 1, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5094
- Aircraft time: 7,133 hours, 5,070 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Drive
- Part number: 4006719910
- Part serial: 89014279
- Condition: Failed
- Location: Rudder
- Part time: 3,354 hours, 2,131 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/R RUDDER PEDALS ARE BINDING. IT HAS A LOT OF RESISTANCE. HARD TO PUSH. CORRECTIVE ACTION REPLACED RUDDER A/P SERVO DRIVE
